# SDR CA160121016

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,119 hours
- Engine: Pwc PW150A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1486561
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT AFTER DEPARTURE FLAPS WERE SELECTED THEN FLAPS DIDN`T MOVE, THE FLAP DRIVE CAUTION LIGHT ILLUMINATED. CREW CARRIED OUT THE FLAP DRIVE CAUTION LIGHT CHECKLIST. ATC CLEARED THE FLIGHT TO CRUISE ALTITUDE, AND THE CREW NOTIFIED ATC OF THE PROBLEM, AND REQUESTED LOWER ALTITUDE DUE TO THE LIMITATION OF THE FLAPS BEING EXTENDED. THE CREW IN CONSULTATION WITH DISPATCH, AND MOC, DECIDED TO RETURN TO THE AIRPORT. ON RETURN THE CREW REVIEWED THE CHECKLIST, CONFIRMED CALCULATIONS, GAVE THE CABIN CREW A TEST BRIEFING, AND BRIEFED THE PASSENGERS. AIRCRAFT LANDED UNEVENTFULLY.  MOC SENT CONTRACT MAINTENANCE TO THE AIRCRAFT, THE AIRCRAFT WAS SENT TO THE HANGAR, CIRCUIT BREAKER WAS RESET AND THE CAUTION LIGHT WENT OUT. WHILE BRINGING THE AIRCRAFT TO THE HANGAR THE CAUTION LIGHT RETURNED CB RESET AGAIN CAUTION WENT OUT THEN RETURNED. FCU AND SELECT LEVER WERE CHANGED WITH NO FIX, THEN FLAP POWER UNIT CHANGED TESTED AND MADE SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENT WITH THE FLAPS. (TC# 20160121016)
